| Catalog Number |
03R89-62 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The ams configuration was incorrectly setup for uric acid synovial fluid testing.The upload/down codes were inadvertently entered for the analyzer to process a urea nitrogen instead of a uric acid resulting in 50 potentially incorrect results within this customer's health system across multiple locations.Physicians are working to determine if incorrect patient results negatively impacted patient management at this site.There has been no reported impact to patient management at this site to date.
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
Event or Problem Description
The ams configuration was incorrectly setup for uric acid synovial fluid testing.The upload/down codes were inadvertently entered for the analyzer to process urea nitrogen instead of uric acid resulting in 66 incorrect results within this customer's health system across multiple locations.The customers review of potentially impacted results has been completed.The customer stated that at this site, the configuration error resulted in the start of one patient on the medication allopruinol for gout.There has been no further impact to patient management at this site.
Event or Problem Description
Additional Manufacturer Narrative
The complaint investigation indicated that the root cause of the issue was an incorrect test/channel configuration setup by abbott personnel.The issue was corrected at all impacted customer sites.A review of complaints for this issue was performed and no additional complaints were identified aside from the other 5 associated with this customer health system.A review of historical data revealed no trends, systemic issues, or related nonconformances for the complaint issue.A review of labeling has identified that current labeling contains adequate information to configure the aliniq ams and emphasizes the necessity of validation activities for its proper functioning.Based on all available information and abbott¿s complaint investigation, no product deficiency was identified for the aliniq ams.